MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225

ORTHOFIX SRL FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Model Number FITBONE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow up report will be submitted.
 
Event or Problem Description
Received information stating that a fitbone nail broke during treatment.Patient underwent a revision procedure that extended the surgical procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A technical evaluation of the device involved in this event was not possible as it was not returned for analysis.Based on the information available on the event, it was not possible to finalize the investigation and determine the root cause of the problem complained.If the device is returned an investigation will be completed and a follow up report will be submitted.

Brand Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Common Device Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1160-F-225
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key22295867
Report Number9680825-2025-00023
Device Sequence Number15685861
Product Code HSB
UDI-Device Identifier18053340344067
UDI-Public18053340344067
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number60001468.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexMale